What is real exactly? I don’t mean me or other people, more a sort of ‘I think people are following me, but I know they’re not’. It doesn’t make sense really. I’m still trying to shake off the feelings I have that I’m going to be killed, experimented on, followed. Objectively speaking, I know I’m not, but I FEEL like I am. I still have voices intermittently, just a couple of times a day for an hour or so at most, but still it’s worrying.
I’m seeing a CPN on the 17th – first contact since leaving hospital, since being on this medication. I don’t know what to say; I still have symptoms, my mood is not fantastic. I’m sort of functioning, in that I’m fine, so long as I don’t have to actually DO anything. I can’t read very much, especially not stuff for my MA or for work, it just won’t stick in my brain. I feel stupid. Before I was medicated I had a mensa-tested IQ of 145, but now I suspect it’s a lot lower. There’s a choice isn’t there. Lose all of my thinking power or lose some of it. I’m not sure which is worse. I’m not getting visual symptoms anymore, so that’s positive at least. No limbs dissolving before my eyes, no panic.
What do I say to this CPN? I don’t know what the plan is long term, I want to get stable and get discharged from the CMHT again, but I’m guessing that won’t happen quickly. I think I would like my duloxetine increased in an attempt to shake this melancholic, nihilistic feeling I have deep inside. I don’t seem to be able to shift it on my own. I don’t know how. I’m trying to fill my days with things; I started volunteering at a National Trust place last week, and with uni back on now I have to leave the house 4 days a week. I can’t stop wondering what the point is. The POINT is of course perfectly straight forward: get better, finish uni, get a job, get a house, have babies. I never really lived for myself, but for others and most of the time that is enough, but right now it doesn’t seem that way. I suppose I had four months of exhilaration and joy for no good reason, and this is the price I pay. I hope it wears off soon.